Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 3

Hermitian $u$-invariants over function fields of $p$-adic curves
Zhengyao Wu.
Proc. Amer. Math. Soc. 146 (2018), 909-920
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generation of Siegel modular function fields of even level
Dong Sung Yoon.
Proc. Amer. Math. Soc. 146 (2018), 921-931
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Positivstellensätze for noncommutative rational expressions
J. E. Pascoe.
Proc. Amer. Math. Soc. 146 (2018), 933-937
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Balanced subdivisions and flips on surfaces
Satoshi Murai and Yusuke Suzuki.
Proc. Amer. Math. Soc. 146 (2018), 939-951
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Representation variety of surface groups
Krishna Kishore.
Proc. Amer. Math. Soc. 146 (2018), 953-959
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The degree of a tropical basis
Michael Joswig and Benjamin Schröter.
Proc. Amer. Math. Soc. 146 (2018), 961-970
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Triply imprimitive representations of GL(2)
Ralf Schmidt and Salam Turki.
Proc. Amer. Math. Soc. 146 (2018), 971-981
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Explicit formula for the solution of simultaneous Pell equations $x^{2}-(a^{2}-1)y^{2}=1$, $y^{2}-bz^{2}=1$
Mihai Cipu.
Proc. Amer. Math. Soc. 146 (2018), 983-992
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lefschetz properties for Artinian Gorenstein algebras presented by quadrics
Rodrigo Gondim and Giuseppe Zappalà.
Proc. Amer. Math. Soc. 146 (2018), 993-1003
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Derived equivalence, Albanese varieties, and the zeta functions of $3$–dimensional varieties
Katrina Honigs; with an appendix by Jeffrey D. Achter; Sebastian Casalaina-Martin; Katrina Honigs; Charles Vial.
Proc. Amer. Math. Soc. 146 (2018), 1005-1013
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Classification of Harish-Chandra Modules for Current Algebras
Michael Lau.
Proc. Amer. Math. Soc. 146 (2018), 1015-1029
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Reflection groups, reflection arrangements, and invariant real varieties
Tobias Friedl, Cordian Riener and Raman Sanyal.
Proc. Amer. Math. Soc. 146 (2018), 1031-1045
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Topological stability and pseudo-orbit tracing property of group actions
Nhan-Phu Chung and Keonhee Lee.
Proc. Amer. Math. Soc. 146 (2018), 1047-1057
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Complete densely embedded complex lines in $\mathbb{C}^{2}$
Antonio Alarcón and Franc Forstnerič.
Proc. Amer. Math. Soc. 146 (2018), 1059-1067
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hyperbolic surfaces with long systoles that form a pants decomposition
Bram Petri.
Proc. Amer. Math. Soc. 146 (2018), 1069-1081
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotics of Racah polynomials with fixed parameters
X.-S. Wang and R. Wong.
Proc. Amer. Math. Soc. 146 (2018), 1083-1096
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the Stability of the $C^{∞}$-Hypoellipticity under Perturbations
Cesare Parenti and Alberto Parmeggiani.
Proc. Amer. Math. Soc. 146 (2018), 1097-1104
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A non-PI minimal system is Li-Yorke sensitive
Song Shao and Xiangdong Ye.
Proc. Amer. Math. Soc. 146 (2018), 1105-1112
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Harmonic mappings of bounded boundary rotation
D. Bshouty, A. Lyzzaik and F. M. Sakar.
Proc. Amer. Math. Soc. 146 (2018), 1113-1121
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A new look at Bernoulli’s inequality
Rui A. C. Ferreira.
Proc. Amer. Math. Soc. 146 (2018), 1123-1129
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On logarithmic coefficients of some close-to-convex functions
Md Firoz Ali and A. Vasudevarao.
Proc. Amer. Math. Soc. 146 (2018), 1131-1142
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An application of positive definite functions to the problem of MUBs
Mihail N. Kolountzakis, Máté Matolcsi and Mihály Weiner.
Proc. Amer. Math. Soc. 146 (2018), 1143-1150
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Product Anosov diffeomorphisms and the two-sided limit shadowing property
Bernardo Carvalho.
Proc. Amer. Math. Soc. 146 (2018), 1151-1164
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Commutativity of normal compact operators via projective spectrum
Tong Mao, Yikun Qiao and Penghui Wang.
Proc. Amer. Math. Soc. 146 (2018), 1165-1172
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Derivatives of Blaschke products whose zeros lie in a Stolz domain and weighted Bergman spaces
Atte Reijonen.
Proc. Amer. Math. Soc. 146 (2018), 1173-1180
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rank of a co-doubly commuting submodule is $2$
Arup Chattopadhyay, B. Krishna Das and Jaydeb Sarkar.
Proc. Amer. Math. Soc. 146 (2018), 1181-1187
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Complete spectral sets and numerical range
Kenneth R. Davidson, Vern I. Paulsen and Hugo J. Woerdeman.
Proc. Amer. Math. Soc. 146 (2018), 1189-1195
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Invariant holomorphic discs in some non-convex domains
Florian Bertrand and Hervé Gaussier.
Proc. Amer. Math. Soc. 146 (2018), 1197-1205
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bounds on the Green function for integral operators and fractional harmonic measure with applications to boundary Harnack
Luis A. Caffarelli and Yannick Sire.
Proc. Amer. Math. Soc. 146 (2018), 1207-1216
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bilinear operators with homogeneous symbols, smooth molecules, and Kato-Ponce inequalities
Joshua Brummer and Virginia Naibo.
Proc. Amer. Math. Soc. 146 (2018), 1217-1230
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniqueness of solutions of mean field equations in $R^{2}$
Changfeng Gui and Amir Moradifam.
Proc. Amer. Math. Soc. 146 (2018), 1231-1242
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Curvature contraction flows in the sphere
James A. McCoy.
Proc. Amer. Math. Soc. 146 (2018), 1243-1256
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Self-accessible states for linear systems on time scales
Hernán R. Henríquez and Jaqueline G. Mesquita.
Proc. Amer. Math. Soc. 146 (2018), 1257-1269
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A single fractal pinwheel tile
Christoph Bandt, Dmitry Mekhontsev and Andrei Tetenov.
Proc. Amer. Math. Soc. 146 (2018), 1271-1285
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Vanishing simplicial volume for certain affine manifolds
Michelle Bucher, Chris Connell and Jean-François Lafont.
Proc. Amer. Math. Soc. 146 (2018), 1287-1294
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Monotonicity of expected $f$-vectors for projections of regular polytopes
Zakhar Kabluchko and Christoph Thäle.
Proc. Amer. Math. Soc. 146 (2018), 1295-1303
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The ($n+1$)-Lipschitz homotopy group of the Heisenberg group $\mathbb{H}^{n}$
Piotr Hajłasz.
Proc. Amer. Math. Soc. 146 (2018), 1305-1308
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Isoperimetric inequalities under bounded integral norms of Ricci curvature and mean curvature
Seong-Hun Paeng.
Proc. Amer. Math. Soc. 146 (2018), 1309-1323
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Groups with locally modular homogeneous pregeometries are commutative
Levon Haykazyan.
Proc. Amer. Math. Soc. 146 (2018), 1325-1330
Abstract, references and article information
Full-text PDF
A calculus proof of the Cramér–Wold theorem
Russell Lyons and Kevin Zumbrun.
Proc. Amer. Math. Soc. 146 (2018), 1331-1334
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A Delayed Yule Process
Radu Dascaliuc, Nicholas Michalowski, Enrique Thomann and Edward C. Waymire.
Proc. Amer. Math. Soc. 146 (2018), 1335-1346
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Counting problems for geodesics on arithmetic hyperbolic surfaces
Benjamin Linowitz.
Proc. Amer. Math. Soc. 146 (2018), 1347-1361
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on surgery obstructions and hyperbolic integer homology spheres
Jennifer Hom and Tye Lidman.
Proc. Amer. Math. Soc. 146 (2018), 1363-1365
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society